Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have cramping on right side. Had gall bladder surgery. Overweight. Help?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
I have cramping on my right side. I've had gall bladder surgery in the past. I'm a little overweight - but I exercise daily - walking or aerobics. The cramp is under a fat roll in my back. Any ideas to help? Thanks.
Posted Sun, 28 Jul 2013 in General Health
Answered by Dr. Basheer Ahamed 1 hour later

Welcome to XXXXXXX Thanks for your query.

There are many reasons for cramp in the lower back.

The most commonest cause is muscle spasm.
This might have been induced by abnormal postures, exercises and stress.

Osteoporosis is very common in your age group.
This causes reduced bone density and weakness of the back and muscle laxity.

Spine conditions like intervertebral disc problems.

Arthritic conditions.


1. Take adequate rest.

2. Physiotherapy.

3. Analgesic for pain.

4. X XXXXXXX of the part. If inconclusive then MRI

5. Lab investigations.
ESR, C- reactive protein, RA factor.

6. Thyroid function test.

7. Calcium supplements.

Consult an Orthopedician.

Hope the answer helps you.
Pleased to answer other queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor